Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Birmingham, AL

July 21, 2016Chambers County, Lee County, Alabama

NWS Birmingham, AL issued this special weather statement at Jul 21, 2016, 8:48 PM CDT for Chambers County, Lee County, Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2016, 8:48 PM CDT (01:48 UTC)
Expired
Jul 21, 2016, 9:30 PM CDT
In force
42 min
Issued by
NWS Birmingham, AL

Counties Chambers County, AL, Lee County, AL

The radar

The Maxwell AFB radar (KMXX), 36 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1656 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

510 
WWUS84 KBMX 220148
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
848 PM CDT THU JUL 21 2016
 
ALZ028-029-037-038-047-220230-
CHAMBERS AL-TALLAPOOSA AL-RANDOLPH AL-LEE AL-CLAY AL-
848 PM CDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY...SOUTHWESTERN
RANDOLPH...CENTRAL LEE...WESTERN CHAMBERS AND NORTHEASTERN TALLAPOOSA
COUNTIES UNTIL 930 PM CDT...

AT 848 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM WADLEY TO NEAR GRIFFEN MILL. MOVEMENT WAS WEST
AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AUBURN...OPELIKA...CAMP HILL...LAFAYETTE...LA FAYETTE...NEW SITE...
WADLEY...RED LEVEL...WAVERLY...GOLDVILLE...WEST CHAMBERS...
BEANS MILL...RIDGE GROVE...PENTON...TRAMMEL CROSSROADS...
CHAMBERS COUNTY LAKE...GRIFFEN MILL...ABANDA...
AUBURN UNIVERSITY AND SPARKLING SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3253 8517 3247 8529 3247 8533 3245 8533
      3241 8540 3241 8543 3249 8544 3250 8544
      3250 8550 3314 8584 3319 8553
TIME...MOT...LOC 0148Z 083DEG 9KT 3312 8558 3259 8529 

$$

75

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jul 21, 6:58 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jul 21, 6:58 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
658 PM CDT THU JUL 21 2016

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...
through Tonight.

Isolated to scattered showers and storms will continue this
afternoon with activity gradually diminishing through the evening
hours. Activity will generally move to the south as a weak
shortwave pushes southward along the eastern edge of the
progressing upper level ridge. Temperatures tonight will remain
muggy, with lows in the low to mid 70s.

.LONG TERM...
Friday through Wednesday.

Impacts through this coming weekend will be the heat as the upper
level ridge axis shifts southward over the area. Expect heat
indices above 105F for most of the area at some point during the
afternoon hours. A few locations in the northeastern portion of
the area will be close to meeting criteria. Given the cumulative
effects of heat, have decided to go ahead and carry the heat
advisory for all of Central Alabama through Saturday evening.

Confidence on heat indices Sunday afternoon is not as high, as
slightly higher shower/storm coverage is possible as a weak upper
level impulse rotates around the weakening ridge. Don't get me
wrong, it will still be hot and muggy outside with conditions
similar to Saturday. Greater uncertainty in heat advisory
conditions versus rain and cloud coverage just precludes extending
the heat advisory through Sunday at this time.

The upper level ridge continues to break down through early next
week, as a weak trough crossing the Great Lakes attempts to
amplify southward into the Tennessee Valley and a weak upper level
disturbance pushes westward along the northern Gulf Coast.
Although a front making this far south this time of year is
unlikely, the increase in forcing aloft and moisture will result
in rain chances slightly above climo.

14

&&

.AVIATION...
00Z TAF Discussion.

Generally a VFR forecast for central Alabama terminals. A few
thunderstorms remain on radar early this evening near TOI/BHM.
Have mention for an hour or so as these convective areas decrease
greatly after sunset. Will monitor areas near MGM/TOI for
prolonged activity near boundaries and deeper moisture.

Otherwise, persistence is the way to go. It appears that the area
will remain near the eastern periphery of a sprawling upper ridge.
Mean relative humidity appears to be lower tomorrow and more
limited to areas south. But thunderstorms may pop up anywhere.
Northern areas may receive activity that will be relatively
short-lived.

Not much in the way of fog the past several nights except at
limited spots. Will re-evaluate where rain fell today and cloud
cover tonight for possible inclusion next forecast.

75

&&

.FIRE WEATHER...

Isolated to scattered showers or thunderstorms are expected over the
next few days with highs in the mid to upper 90s. Heat indices
will be near or above Heat Advisory criteria through the weekend.
Slightly better rain chances and temperatures a couple of degrees
lower are possible by Tuesday to Wednesday of next week as the
upper ridge breaks down. Critical fire weather thresholds are not
expected to be met with no watches or warnings expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     72  95  73  96  74 /  20  20  20  30  20
Anniston    73  94  74  95  75 /  30  30  20  30  20
Birmingham  76  96  76  95  76 /  20  30  20  20  20
Tuscaloosa  75  97  75  97  75 /  20  30  20  20  20
Calera      74  95  75  95  75 /  30  30  20  20  20
Auburn      74  95  75  95  75 /  40  30  20  20  20
Montgomery  76  96  75  97  76 /  40  30  20  20  20
Troy        73  94  73  95  74 /  40  30  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM CDT this evening For the following
counties: Autauga...Barbour...Bibb...Bullock...Chambers...
Chilton...Coosa...Dallas...Elmore...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Russell...Shelby...
Sumter...Tallapoosa...Tuscaloosa...Walker...Winston.

Heat Advisory from 11 AM Friday to 9 PM CDT Saturday For all of
Central Alabama.

&&
Hazardous weather outlook, Jul 21, 10:59 AM CDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1059 AM CDT THU JUL 21 2016

ALZ011>015-017>050-221900-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1059 AM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

HEAT INDICES ARE FORECAST TO BE ABOVE 105 DEGREES THIS AFTERNOON
FOR PORTIONS OF SOUTH AND WEST CENTRAL ALABAMA. THOSE WHO MUST BE
OUTSIDE SHOULD TAKE PROPER SAFETY PRECAUTIONS. DRINK PLENTY OF
WATER AND TAKE FREQUENT BREAKS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

DAYTIME TEMPERATURES ARE FORECAST TO CLIMB INTO THE MIDDLE TO
UPPER 90S THROUGH THE END OF THE WEEK AND INTO THE WEEKEND. HEAT
INDICES COULD REACH 105 DEGREES OR HIGHER EACH AFTERNOON...
ESPECIALLY ACROSS THE SOUTHERN AND WESTERN PORTIONS OF CENTRAL
ALABAMA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 21, 6:40 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CDT THU JUL 21 2016

ALZ039-220015-
MARENGO AL-
640 PM CDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARENGO COUNTY UNTIL 715
PM CDT...

AT 639 PM CDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CATHERINE TO NEAR
PUTNAM. MOVEMENT WAS SOUTH AT 5 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
THOMASTON...SWEET WATER...NANAFALIA...DIXONS MILL...MAGNOLIA...
SURGINER...WAYNE...VINELAND...CONSUL...SHAWNEE...MILLER...PUTNAM...
OCTAGON...CALVARY...NICHOLSVILLE AND CLAYHILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3206 8812 3207 8809 3206 8807 3208 8804
      3210 8805 3236 8753 3227 8751 3225 8752
      3213 8752 3213 8762 3200 8763 3200 8767
      3199 8767 3199 8807 3201 8809 3199 8809
      3200 8811
TIME...MOT...LOC 2339Z 004DEG 5KT 3220 8753 3204 8799
Special weather statement, Jul 21, 7:39 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
739 PM CDT THU JUL 21 2016

ALZ039-220115-
MARENGO AL-
739 PM CDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARENGO COUNTY UNTIL 815
PM CDT...

AT 739 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHICKASAW STATE PARK...OR NEAR LINDEN...MOVING SOUTH AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LINDEN...THOMASTON...MYRTLEWOOD...DAYTON...MAGNOLIA...PIN HOOK...
MILLER...CHICKASAW STATE PARK...FREDDIE JONES FIELD...PROVIDENCE...
OCTAGON...HALF ACRE AND CALVARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3228 8794 3229 8793 3230 8793 3244 8784
      3240 8762 3210 8766 3218 8801
TIME...MOT...LOC 0039Z 015DEG 7KT 3236 8775

75
Special weather statement, Jul 21, 7:58 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
758 PM CDT THU JUL 21 2016

ALZ019-021-028-029-220145-
CALHOUN AL-RANDOLPH AL-CLEBURNE AL-CLAY AL-
758 PM CDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLEBURNE...
NORTHEASTERN CLAY...NORTHWESTERN RANDOLPH AND SOUTHEASTERN CALHOUN
COUNTIES UNTIL 845 PM CDT...

AT 758 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HEFLIN...MOVING SOUTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OXFORD...HEFLIN...WEDOWEE...MORRISON CROSS ROADS...DELTA...
FOSTERS CROSS ROADS...MOUNT CHEAHA...CORINTH...CHALAFINNEE...
LAKE CLEBURNE...CHOCCOLOCCO...HOLLIS CROSSROADS...CAMP SEQUOYAH...
LAKE CHINNABEE AND MICAVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3344 8592 3350 8586 3350 8585 3354 8580
      3357 8580 3374 8564 3362 8549 3327 8540
TIME...MOT...LOC 0058Z 024DEG 11KT 3356 8562

75
Special weather statement, Jul 21, 8:14 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
814 PM CDT THU JUL 21 2016

ALZ030-039-220145-
MARENGO AL-SUMTER AL-
814 PM CDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SUMTER AND CENTRAL
MARENGO COUNTIES UNTIL 845 PM CDT...

AT 814 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR KINTERBISH TO NEAR LINDEN. MOVEMENT WAS
SOUTH AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LINDEN...JEFFERSON...SWEET WATER...MYRTLEWOOD...NANAFALIA...
PIN HOOK...KINTERBISH...WAYNE...CHICKASAW STATE PARK...MILLER...
FREDDIE JONES FIELD...PROVIDENCE...WARD...OCTAGON...HALF ACRE...
CALVARY AND WHITFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3245 8824 3242 8768 3206 8770 3212 8804
      3214 8804 3215 8802 3218 8801 3224 8802
      3226 8801 3228 8802 3228 8801 3230 8800
      3230 8794 3228 8794 3231 8793 3231 8834
TIME...MOT...LOC 0114Z 012DEG 7KT 3235 8822 3228 8782

75
Special weather statement, Jul 21, 8:46 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 PM CDT THU JUL 21 2016

ALZ025-027-220215-
TALLADEGA AL-SHELBY AL-
846 PM CDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SHELBY AND
SOUTHWESTERN TALLADEGA COUNTIES UNTIL 915 PM CDT...

AT 846 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHILDERSBURG...MOVING SOUTH AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SYLACAUGA...CHILDERSBURG...WILSONVILLE...VINCENT...HARPERSVILLE...
ALPINE...MIGNON...GASTON STEAM PLANT...GANTTS QUARRY...
SYLACAUGA MUNICIPAL AIRPORT AND VARNONS.

LAT...LON 3340 8643 3337 8622 3313 8624 3320 8655
TIME...MOT...LOC 0146Z 015DEG 7KT 3332 8635

75!
Special weather statement, Jul 21, 8:48 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
848 PM CDT THU JUL 21 2016

ALZ028-029-037-038-047-220230-
CHAMBERS AL-TALLAPOOSA AL-RANDOLPH AL-LEE AL-CLAY AL-
848 PM CDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY...SOUTHWESTERN
RANDOLPH...CENTRAL LEE...WESTERN CHAMBERS AND NORTHEASTERN TALLAPOOSA
COUNTIES UNTIL 930 PM CDT...

AT 848 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM WADLEY TO NEAR GRIFFEN MILL. MOVEMENT WAS WEST
AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AUBURN...OPELIKA...CAMP HILL...LAFAYETTE...LA FAYETTE...NEW SITE...
WADLEY...RED LEVEL...WAVERLY...GOLDVILLE...WEST CHAMBERS...
BEANS MILL...RIDGE GROVE...PENTON...TRAMMEL CROSSROADS...
CHAMBERS COUNTY LAKE...GRIFFEN MILL...ABANDA...
AUBURN UNIVERSITY AND SPARKLING SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3253 8517 3247 8529 3247 8533 3245 8533
      3241 8540 3241 8543 3249 8544 3250 8544
      3250 8550 3314 8584 3319 8553
TIME...MOT...LOC 0148Z 083DEG 9KT 3312 8558 3259 8529

75

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:39 PM CDTSpecial Weather StatementBMXMarengo36 min
Jul 21, 7:58 PM CDTSpecial Weather StatementBMXRandolph47 min
Jul 21, 8:06 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph24 min
Jul 21, 8:14 PM CDTSpecial Weather StatementBMXMarengo31 min
Jul 21, 8:20 PM CDTAreal Flood AdvisoryBMXMontgomery115 min
Jul 21, 8:29 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph46 min
Jul 21, 8:46 PM CDTSpecial Weather StatementBMXTalladega29 min
Jul 21, 8:51 PM CDTSpecial Weather StatementBMXEtowah24 min
Jul 21, 8:58 PM CDTSpecial Weather StatementBMXCalhoun32 min
Jul 21, 9:12 PM CDTSpecial Weather StatementBMXCherokee48 min
Jul 21, 9:21 PM CDTSpecial Weather StatementBMXEtowah24 min
Jul 21, 9:22 PM CDTSpecial Weather StatementBMXClay38 min
Jul 21, 9:25 PM CDTSpecial Weather StatementBMXCoosa50 min
Jul 21, 9:55 PM CDTSpecial Weather StatementBMXClay, Talladega50 min
Jul 21, 10:00 PM CDTSpecial Weather StatementBMXChilton, Coosa30 min
Jul 21, 10:02 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee28 min
Jul 21, 10:32 PM CDTSpecial Weather StatementBMXChilton, Coosa, Shelby28 min
Jul 21, 10:34 PM CDTSpecial Weather StatementBMXCalhoun, St. Clair26 min
Jul 21, 11:02 PM CDTSpecial Weather StatementBMXChilton28 min
Jul 21, 11:25 PM CDTSpecial Weather StatementBMXCleburne35 min
Jul 21, 11:28 PM CDTSpecial Weather StatementBMXBibb, Chilton47 min
Jul 22, 12:02 AM CDTSpecial Weather StatementBMXAutauga, Perry43 min
Jul 22, 4:14 PM CDTSpecial Weather StatementBMXMarion31 min
Jul 22, 4:42 PM CDTSpecial Weather StatementBMXMarion48 min
Jul 22, 4:47 PM CDTSpecial Weather StatementBMXSumter28 min
Jul 22, 4:48 PM CDTSpecial Weather StatementBMXWinston27 min
Jul 22, 5:09 PM CDTSpecial Weather StatementBMXPickens36 min
Jul 22, 5:20 PM CDTSpecial Weather StatementBMXJefferson40 min
Jul 22, 5:28 PM CDTSpecial Weather StatementBMXWalker47 min
Jul 22, 5:31 PM CDTSpecial Weather StatementBMXWinston44 min
Jul 22, 5:39 PM CDTSpecial Weather StatementBMXLamar36 min
Jul 22, 6:00 PM CDTSpecial Weather StatementBMXWalker30 min
Jul 22, 6:31 PM CDTSpecial Weather StatementBMXJefferson29 min
Jul 22, 6:58 PM CDTSpecial Weather StatementBMXJefferson32 min
Jul 22, 6:59 PM CDTSpecial Weather StatementBMXTuscaloosa31 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.